# SDR 06FDEA0507

- Difficulty date: February 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Tool Damage
- Location: Bs 720f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON FLOORBEAM BS 720F BBL0 WL 207.  REPAIRED FLOOR BEAM AT 720F BL 0 WL 207 PER FED EX EA 7-5310-99423.
